# SDR CALA2019082301427

- Difficulty date: August 23, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N39450
- Make and model: Boeing 737924ER
- Aircraft serial: 40004
- Aircraft time: 25,275 hours, 9,053 cycles
- Engine: CFM567B26E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: Illuminated
- Location: Engine Oil Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE OIL QUANTITY INDICATION, LOW.    NR 2 ENGINE QUANTITY DROPPED TO 0 AND STAYED AT 0 AT FL310.  OIL PRESSURE START FLUCTUATE.   INSPECTED CHIP DETECTORS AND SCAVENGE SCREENS IAW AMM SCAVENGE SCREEN.  REMOVED AND INSTALLED MCD IAW AMM 79-21-05.   FOUND TEFLON MATERIAL IN FORWARD SUMP, VERIFIED SAFETY AND SECURITY OF 3 MASTER CHIP DETECTORS IAW 79-21-06,  REMOVED FWD SUMP LINE IAW AMM 72-00-00-200-816C1.  FOUND WITHIN LIMITS IAW 72-00-00-200-816C1.  PREFORMED BOROSCOPE INSPECTION OF FWD SUMP SCAVAGE TUBE IAW 79-00-00-200-804.  REINSTALLED FWD SUMP LINE IAW AMM 72-00-00-200-816C1, VERIFIED SAFETY AND SECURITY OF TUBE IAW AMM 72-00-00.
